# SDR DALA2024072907570

- Difficulty date: July 24, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N845DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31956
- Aircraft time: 28,148 hours, 11,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0467351) E&E COMPARTMENT DOOR STRUCTURE AT STA 330 RBL 15.47 WL 150 HAS DAMAGE ON INTERCOSTAL WEB. REMOVED AND REPLACED INTERCOSTAL WEB ON E/E COMPARTMENT DOOR STRUCTURE AT STA 330 RBL 15.47 WL 150 PER B737-SRM 51-40-02-0G.
